# SDR DALA2017103007844

- Difficulty date: October 30, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 62,198 hours, 48,403 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Switch
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN MOVING THE VOLT/FREQ SELECTOR KNOB IT STARTED SMOKING. THE VOLTS AND FREQ METERS INCREASED A LITTLE THEN DROPPED TO ZERO.  THE SMOKE STOPPED. COMPLIED WITH  ODI CHECKLIST. INSPECTED ALL WIRING.  REPLACED THE SELECTOR SWITCH AND FREQ INDICATOR. CHECKED GOOD IAW AMM 24-00.  ACFT OK FOR SERVICE.
